Translator Disclaimer
2014 Numerical Algorithm for the Third-Order Partial Differential Equation with Three-Point Boundary Value Problem
Jing Niu, Ping Li
Abstr. Appl. Anal. 2014(SI40): 1-7 (2014). DOI: 10.1155/2014/630671

Abstract

A numerical method based on the reproducing kernel theorem is presented for the numerical solution of a three-point boundary value problem with an integral condition. Using the reproducing property and the existence of orthogonal basis in a new reproducing kernel Hilbert space, we obtain a representation of exact solution in series form and its approximate solution by truncating the series. Moreover, the uniform convergency is proved and the effectiveness of the proposed method is illustrated with some examples.

Citation

Download Citation

Jing Niu. Ping Li. "Numerical Algorithm for the Third-Order Partial Differential Equation with Three-Point Boundary Value Problem." Abstr. Appl. Anal. 2014 (SI40) 1 - 7, 2014. https://doi.org/10.1155/2014/630671

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022775
MathSciNet: MR3228081
Digital Object Identifier: 10.1155/2014/630671

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top